| Model Number |
86452 |
| Medical Device Problem Codes |
Inflation Problem (1310); Leak/Splash (1354); Material Separation (1562)
| Health Effect - Clinical Code |
Extubate (2402)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
According to the reporter, the patient was intubated and the device had cuff inflation/deflation issue and had air leak.It was reported that device's cuff was torn and was found when the device was removed.The customer reported that patient required re-intubation.